Facebook Pixel
EmpowHER Guest

Menstrual cycle

By Anonymous May 4, 2017 - 4:41am
Rate This

My period is delayed after taking post pills and am really scared always having navel pains but am a virgin

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to our community.

By "post pills", are you referring to an emergency contraceptive?

If you are a virgin, that means you have not had anal, oral or vaginal sex?

Why did you take the pills?

If you took an emergency contraceptive pill, be aware that such pills cause changes to the menstrual cycle.

Your next period can start earlier or later than expected. But, not by more than five days. Flow can be lighter or heavier than normal.


May 4, 2017 - 7:59am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!